Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 428142, 11 pages
http://dx.doi.org/10.1155/2012/428142
Research Article

Parseval Relationship of Samples in the Fractional Fourier Transform Domain

School of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 8 February 2012; Revised 13 April 2012; Accepted 8 May 2012

Academic Editor: Huijun Gao

Copyright © 2012 Bing-Zhao Li and Tian-Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing-Zhao Li and Tian-Zhou Xu, “Parseval Relationship of Samples in the Fractional Fourier Transform Domain,” Journal of Applied Mathematics, vol. 2012, Article ID 428142, 11 pages, 2012. doi:10.1155/2012/428142